# SDR ASAA0180098

- Difficulty date: March 8, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  REALIGNED WINDOW GUIDE.  WINDOW THEN OPERATED NORMALLY.  (M)
